# SDR ASOA2020051303041

- Difficulty date: May 11, 2020
- Submitted: May 13, 2020
- Operation: Air carrier
- Aircraft: N15910
- Make and model: Emb EMB-145LR
- Aircraft serial: 145455
- Aircraft time: 42,577 hours, 33,029 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14534523003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION CENTER FLOOR BEAM SUPPORT CORRODED AROUND FASTENERS AND IN CORNER RADIUS.FRAME 46-50.  MAINTENANCE REPAIRED WITH FILLER AND DOUBLER I/A/W ETD2020-145-01566.
